# SDR MASA200700365

- Difficulty date: June 27, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 1,855 hours, 14,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7491	IAD.  REPORTED HAVING TROUBLE OPENING THE PAX DOOR FROM THE CABIN AND THE GROUND.  MAX LUBBEL HANDLE.
